Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

6021 Publications


1999 | Journal Article | IST-REx-ID: 3531
Interactions between hippocampus and medial septum during sharp waves and theta oscillation in the behaving rat
G. Dragoi, D. Carpi, M. Recce, J.L. Csicsvari, G. Buzsáki, Journal of Neuroscience 19 (1999) 6191–6199.
View
 

1999 | Journal Article | IST-REx-ID: 3539
Firing rate and theta-phase coding by hippocampal pyramidal neurons during ‘space clamping’
H. Hirase, A. Czurkó, J.L. Csicsvari, G. Buzsáki, European Journal of Neuroscience 11 (1999) 4373–4380.
View | DOI
 

1999 | Conference Paper | IST-REx-ID: 3554
Mesh association: formulation and algorithms
X. Jiao, H. Edelsbrunner, M. Heath, in:, Elsevier, 1999, pp. 75–82.
View | Download (ext.)
 

1999 | Book Chapter | IST-REx-ID: 3571
Computational topology
T. Dey, H. Edelsbrunner, S. Guha, in:, Advances in Discrete and Computational Geometry, American Mathematical Society, 1999, pp. 109–143.
View | Download (ext.)
 

1999 | Journal Article | IST-REx-ID: 3582
Topology preserving edge contraction
T. Dey, H. Edelsbrunner, S. Guha, D. Nekhayev, Publications de l’Institut Mathématique 66 (1999) 23–45.
View | Download (ext.)
 

1999 | Journal Article | IST-REx-ID: 3625
Clines in polygenic traits
N.H. Barton, Genetical Research 74 (1999) 223–236.
View | DOI
 

1999 | Journal Article | IST-REx-ID: 3626
A comparison of multilocus clines maintained by environmental adaptation or by selection against hybrids
L. Kruuk, S. Baird, K. Gale, N.H. Barton, Genetics 153 (1999) 1959–1971.
View
 

1999 | Thesis | IST-REx-ID: 4411
Algorithms and Methodology for Scalable Model Checking
S. Qadeer, Algorithms and Methodology for Scalable Model Checking, University of California, Berkeley, 1999.
View | Download None (ext.)
 

1999 | Journal Article | IST-REx-ID: 4204 View
 

1999 | Journal Article | IST-REx-ID: 8526
An extension of the Artin-Mazur theorem
V. Kaloshin, The Annals of Mathematics 150 (1999) 729–741.
View | DOI
 

Search

Filter Publications